# SDR AWXA200700084

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N51961
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAIN CABIN INTERCOSTAL UPPER ATTACH ANGLE CRACKED, BS 1520 - BS 1540, BL 0.  REPLACED MAIN CABIN INTERCOSTAL UPPER ATTACH ANGLE CRACKED, BS 1520 - BS 1540, BL 0 IAW B737-300SRM 51-40-02.
